Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   ANNALS OF FUNCTIONAL ANALYSIS   2017 , Volume 8 , Number 2; Page(s) 270 To 280.
 
Paper: 

LOCAL LIE DERIVATIONS ON CERTAIN OPERATOR ALGEBRAS

 
 
Author(s):  LIU DAN, ZHANG JIANHUA*
 
* 
 
Abstract: 

Please click on PDF to view the abstract.

 
Keyword(s): DERIVATIONS, LIE DERIVATION, LOCAL LIE DERIVATION
 
References: 
  • ندارد
  •  
 
  pdf-File
مباني نظري و تجربي ونداليسم: مروري بر يافته هاي يك تحقيق Yearly Visit 39
 
Latest on Blog
Enter SID Blog